×

zbMATH — the first resource for mathematics

Boundary conditions for Maxwell equations with arbitrary time dependence. (English. Russian original) Zbl 0942.78003
Comput. Math. Math. Phys. 37, No. 12, 1444-1451 (1997); translation from Zh. Vychisl. Mat. Mat. Fiz. 37, No. 12, 1489-1497 (1997).
An impedance boundary condition for the Maxwell equations is constructed for a domain of vacuum bounded by a highly conductive medium. This boundary condition provides an approximation of the same order of accuracy as the classical Leontovich condition and extends the latter to the case of arbitrary time dependence. An approximate formula is obtained for the tangential electric field on the interface expressed in terms of the tangential magnetic field calculated by solving the ideal problem in vacuum.

MSC:
78A25 Electromagnetic theory (general)
35Q60 PDEs in connection with optics and electromagnetic theory
PDF BibTeX Cite